Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Taking medicine for diabetes. Started vomiting and feeling nausea. Easy way to get cure?

Answered by
Dr.
Dr. Mayank Bhargava

Internal Medicine Specialist

Practicing since :2003

Answered : 1658 Questions

default
Posted on Thu, 14 Feb 2013 in Diabetes
Question: I m diabetic and on medicene for the last 20 years andit is in control. I m 64 years of age.In Dec 2012 i had a nauseatic feeling and vomitted.and also i found my legs were unsteady and wobbling. and perspiring in the month of dec.I thought my sugar had gone down and took two sweet biscuits but i find sugar was okay.On checking my doc.found my BP was high ie 170/100 and this is the first time my BP had risen to this level and gave me BP medicine and this vomiting tendency has disappeared for the present but i do not know for how long.My another dr.gave me medicene for gas and i m taking it.Pl let me know what it is and what should i do.This unsteadiness and nauseatic feeling shoulg go on account of which i feel uncomfortable.
doctor
Answered by Dr. Mayank Bhargava 37 minutes later
Hi XXXXXXX,
Welcome to XXXXXXX forum.

Diabetes is associated with multiple complications regarding almost all systems of our body.
Few complications of long lasting diabetes may occur irrespective of your blood sugar status (whether controlled or not).
With the available described symptoms, there appears to be possibility of gastrointestinal complications of diabetes.
Long lasting diabetes may cause autonomic system dysfunction with decreased gastrointestinal movement and persistent feeling of nausea and vomiting.
Decreased gastrointestinal motility may also cause abdominal bloating, abdominal heaviness, excessive flatulence and halitosis.

Sudden rise of blood pressure, sweating could also be part of autonomic dysfunction.
As such there is no correlation between blood sugar and described symptoms as your blood sugar level was normal.

You should consult with XXXXXXX medicine specialist/ endocrinologist and should go for thorough check up.
You should remain in touch with your treating doctor regarding blood pressure status and gastrointestinal symptoms.
You should also go for Electrocardiography (ECG), coronary angiography as you have started developing complication regarding diabetes and you are at high risk for heart related complications also.

You should take antihypertensive medications, if necessary.
You should take small amount of frequent meals.
You should take low fat high fibre diet.
You should also take prokinetics for improvement of your symptoms.

Hope that helps.
Let me know if I can address any more concerns.
Take care,
Dr. Mayank Bhargava

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Mayank Bhargava 24 minutes later
1. You have not said anything about the unsteadiness part.Is it due to diabetes or related to BP and what should i do to avoid this unsteadiness. 2.Are you advising that i should take the medicene prescribed by you and if so in what doses and what time. 3. Since you are the specialist of XXXXXXX medication where will you be available.Where are you based ? If u are in Delhi i certainly would want to come to u.
doctor
Answered by Dr. Mayank Bhargava 42 minutes later
Hi,
Unsteadiness appears most likely due to diabetes complication.
Unsteadiness is a broad term and has many causes. Unsteadiness may be due blood pressure fall, inner ear pathology, cerebellum vascular pathology, nervous system dysfunction.
Exact diagnosis can only be made only after clinical examination.
You can take Itopride 150 mg/ Levosulpiride 75 mg (both are prokinetics) 30 minutes before breakfast once in a day.
I am practicing physician in Kullu, XXXXXXX pradesh, India (Not in delhi).
Best regards,
Dr. Mayank Bhargava
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication

Recent questions on  Hypertension

doctor1 MD

1.my dad age : 52 yrs old had a episode of fever and collapsed with low bp of 80\60 at that time his eyes rolled up is that a seizure ? 2.in investigations CT scan - a tiny calcified granuloma in occipital lobe was present what might be the diagnosis? 3.past history : he had chicken pox during 40 yrs following that he had fluctuating sugar levels sudden hypoglycaemia & fainting but now its normal , fluctuating BP 140/90 or sometimes its 130|90 , chromogranin b level is high & in query for phaeochromocytoma/neuroblastoma 4.occupational history : he also does farming what will be the diagnosis ? is it because of chronic borderline hypertension like stroke /infective like neurocysticercosis /because of some intracranial tumours ??

doctor1 MD

Hi I have pulmonary Hypertension with CHF enlarged spleen and problems with elevated liver enzymes. I also have intercranial hypertension. Wed I developed a headache which I get alot. Did not feel well on Thurs then on Friday I began getting really dizzy ( I feel like I just got off an amusment park ride) and developled pain in my left shoulder that goes down my arm. I am extremely tired only able to stay awake for about an hour before needing to lay down and sleep. I am debating on waiting it out to see my Dr. next week or the ER. What would you do if you were me?

doctor1 MD

Hi, my name is Kim. My Mother who is 75 has high blood pressure and has to be on blood thinners the rest of her life, and she also has a twisted bowel. What can she eat?!!! Please any help would be appreciated, all her Doctor's tell her is eat what you want.

doctor1 MD

Had tubes tied 2 years ago and have normal periods.started period on time this month but its lighter than normal and been having pelvic pain on lower left side and shoulder pain on right side.I do get dizzy but I also have high blood pressure and im currently on medication for it so im use to dizziness.im now getting a bad headache and dont kno if it is because of pelvic pain.should I go to the doctor or ER ?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...